RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1990, Volume 26, Number 4, Pages 718–721 (Mi de7155)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

On a geometric result in problems of periodic optimization

A. I. Perov, A. A. Tananika

Voronezh State University

Full text: PDF file (528 kB)

Bibliographic databases:
UDC: 517.977
Received: 13.12.1988

Citation: A. I. Perov, A. A. Tananika, “On a geometric result in problems of periodic optimization”, Differ. Uravn., 26:4 (1990), 718–721

Citation in format AMSBIB
\Bibitem{PerTan90}
\by A.~I.~Perov, A.~A.~Tananika
\paper On a geometric result in problems of periodic optimization
\jour Differ. Uravn.
\yr 1990
\vol 26
\issue 4
\pages 718--721
\mathnet{http://mi.mathnet.ru/de7155}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1061459}
\zmath{https://zbmath.org/?q=an:0707.49019}


Linking options:
  • http://mi.mathnet.ru/eng/de7155
  • http://mi.mathnet.ru/eng/de/v26/i4/p718

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Ivanov, “Elementy matematicheskogo apparata zadach pochti periodicheskoi optimizatsii. I”, Izv. IMI UdGU, 2002, no. 1(24), 3–100  mathnet
  • Number of views:
    This page:49
    Full text:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019